Fuks I. M. (October 2006): Diffraction corrections to fields specularly reflected by a smooth 2-D surface. IEEE T. Antenn. Propag., 54 (10), 2703-2712. doi:10.1109/TAP.2006.882180

Full text not available from this repository.

Abstract

Diffraction corrections to the geometric optics results were derived for a general case of specular reflection from a smooth, perfectly conducting 2-D body. The general equations are applied to the specific case when the surface directrix in the vicinity of the specular point can be approximated by the arc of the conic section curve (parabola, circle, ellipse, or hyperbola). These results extend upon the ones obtained earlier for backscattering only (I. M. Fuks, IEEE Trans. Antennas Propag., vol. 53, no. 5, pp. 1653-62, 2005) to the general case of bistatic scattering at arbitrary incidence angles

Item Type: Article
Subjects: PSD Publications
Divisions: Physical Sciences Division
DOI: 10.1109/TAP.2006.882180
URI: http://www.esrl.noaa.gov/psd/pubs/id/eprint/122